Gokhan Yener, Ibrahim Emiroglu
      q-Deformed Lane Emden differential equations and its solution by q-differential transform method
      International Journal of Contemporary Mathematical Sciences, Vol. 9, 2014, no. 4, 163-174
      http://dx.doi.org/10.12988/ijcms.2014.311127
Copyright © 2014 Gokhan Yener and Ibrahim Emiroglu. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.